# SDR 00FDEA00881

- Difficulty date: December 15, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 846,  CORROSION ON LOWER CHORD OF BS 1130 FLOORBEAM BL0- RBL 44, WL 201.  **  S/D  **  R&R PER IAW FEDEX EA 7-5310-52497.
